Previous |  Up |  Next


$\rm (L)$ set; order $\rm (L)$-Dunford-Pettis operator; weakly sequentially continuous lattice operations; Banach lattice
The paper contains some applications of the notion of $Ł$ sets to several classes of operators on Banach lattices. In particular, we introduce and study the class of order $\rm (L)$-Dunford-Pettis operators, that is, operators from a Banach space into a Banach lattice whose adjoint maps order bounded subsets to an $\rm (L)$ sets. As a sequence characterization of such operators, we see that an operator $T\colon X\rightarrow E$ from a Banach space into a Banach lattice is order $Ł$-Dunford-Pettis, if and only if $|T(x_{n})|\rightarrow 0$ for $\sigma (E,E')$ for every weakly null sequence $(x_{n})\subset X$. We also investigate relationships between order $Ł$-Dunford-Pettis, $\rm AM$-compact, weak* Dunford-Pettis, and Dunford-Pettis operators. In particular, it is established that each operator $T\colon E\rightarrow F$ between Banach lattices is Dunford-Pettis whenever it is both order $\rm (L)$-Dunford-Pettis and weak* Dunford-Pettis, if and only if $E$ has the Schur property or the norm of $F$ is order continuous.
[1] Aliprantis, C. D., Burkinshaw, O.: Positive Operators. Springer, Dordrecht (2006). MR 2262133 | Zbl 1098.47001
[2] Aqzzouz, B., Bouras, K.: Weak and almost Dunford-Pettis operators on Banach lattices. Demonstr. Math. 46 (2013), 165-179. MR 3075506 | Zbl 1280.46010
[3] Aqzzouz, B., Bouras, K.: Dunford-Pettis sets in Banach lattices. Acta Math. Univ. Comen., New Ser. 81 (2012), 185-196. MR 2975284 | Zbl 1274.46051
[4] Dodds, P. G., Fremlin, D. H.: Compact operators in Banach lattices. Isr. J. Math. 34 (1979), 287-320. DOI 10.1007/BF02760610 | MR 0570888 | Zbl 0438.47042
[5] Kaddouri, A. El, Moussa, M.: About the class of ordered limited operators. Acta Univ. Carol. Math. Phys. 54 (2013), 37-43. MR 3222749 | Zbl 1307.46008
[6] Emmanuele, G.: A dual characterization of Banach spaces not containing $\ell ^{1}$. Bull. Pol. Acad. Sci. Math. 34 (1986), 155-160. MR 0861172
[7] Ghenciu, I., Lewis, P.: The Dunford-Pettis property, the Gelfand-Phillips property, and L-sets. Colloq. Math. 106 (2006), 311-324. DOI 10.4064/cm106-2-11 | MR 2283818 | Zbl 1118.46017
[8] Meyer-Nieberg, P.: Banach Lattices. Universitext. Springer, Berlin (1991). MR 1128093 | Zbl 0743.46015
Partner of
EuDML logo